Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in ankle radiating to calf during nights. Took tylenol, ibuprofen. What is the reason?

Pain starting in the ankle radiating up to calf, pain only at night when I have gone to bed, sometimes both legs, sometimes just one leg. Pain wakes me from a sound sleep, I just can't get comfortable. I tried taking Tylenol, before bed and when that didn't work I tried Ibuprofen, neither work. It it going to sound weird but at times, I have rubbed Vicks on my calf and ankles, it seem to help. I also tried arthritis rub and they helped sometimes. Any ideas?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,  
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the ankle radiating to the calves is likely to be due to a muscular pain caused by crams or a muscle tear. Taking muscle relaxants and doing a hot fomentation in the area will help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor